Medical Questions > Nutrition > Vitamins Forum

Headache when it comes to any kind of supplements?

User Profile
Hey guys. Recently i bought magnesium chelate to help with my anxiety. I read so many good things about magnesium when it comes to anxiety. 1 tablet 150mg. As soon as i take it, i can feel anxiety reduce straight away. I'm much calm. Energy level increase (i have always been tired and low energy) But i feel a bit of light headache and changes in vision a bit. My vision is not 100% sharp. I would say 85%. I suspect i have magnesium deficiency. Never tested it out before.

I've taken multivitamin, b complex, melatonin supplements before. All of the supplements gave me side effects such as headache and also feeling lethergatic with b complex and melatonin. Whey protein gave me side effects too. i used to take multivitamin in the past and had no problem with it. I wonder whats wrong now. Even whey protein, used to take it without no problem and now there's side effects. My doctor wonder why too but he assume that maybe my liver is toxic and need to detox. Thats just his two cents.

Nasal spray gave me the same side effects also. I feel like i cant take any medications in this world. Lol

Anyone experience this before?
Did you find this post helpful?
|

User Profile
replied August 3rd, 2017
I actually have as many many supplements give me headaches. I totally feel you there. Melatonin can if you take too much at night with too much for me always seems to be around 15-20 mg. I took 30-40 mg of melatonin at points years ago and that was awful so I would highly recommend not exceeding 20 mg at the absolute tops with it. Magnesium is okay for sleeping and things as well as anxiety but any sort of "metal" supplement like iron, zinc, magnesium, potassium, sodium, etc. can do those kinds of things. I have ADHD so I feel your pain with anxiety because I have to be on stimulants to focus but they cause considerable anxiety at times. It's hard to manage. I take D3 and B12 for vitamins and D3 is probably the most annoying of all for headaches. My best remedy is usually lots of water (preferably tap water or bottled water) and really AVOID excess sodium in water as that adds up quickly. Um so yeah I mean that is what I know and for the whey protein I take whey protein too (at times) but don't like it because I seem to require sugar in my drinks (yes I know it's not healthy Lol). Casein protein made me want to barf and years of creatine made me gain weight over time and retain water (so be careful with workout supplements especially stimulants and creatine). I take L Arginine for headaches but rather infrequently. Usually, I take Arginine supplements for pre-workouts since they are cheaper than the powders and I don't tolerate high amounts of caffeine well since I'm on amphetmines so non-stim pre-workouts are helpful (yes I know stimulants are nice but they can cause headaches). I love stimulants too but too much of a good thing isn't a good thing trust me Razz
|
Did you find this post helpful?
Tags: Headache, Anxiety
Quick Reply